Ele-Math Home
MIA
Volume 1
Issue 1
Issue 2
Issue 3
Issue 4
Volume 2
Volume 3
Volume 4
Volume 5
Volume 6
Volume 7
Volume 8
Volume 9
Volume 10
Volume 11
Volume 12
Volume 13
Volume 14
Volume 15
Volume 16
Volume 17
Volume 18
Volume 19
Volume 20
Volume 21
Volume 22
Volume 23
Volume 24
Volume 25
Volume 26
Volume 27
Forthcoming papers
Editorial board
Information for authors
Open Access Info
Subscription
Contact
Submit a manuscript
Register
Login
Open Access Info
Open Access Journal
George Isac and Lars-Erik Persson
Inequalities related to isotonicity of projection and antiprojection operators
Recommend this article
DOI
DOI name:
Click to select
Find all available articles from these authors
George Isac
Lars-Erik Persson
Find more articles with the same subject classes
Primary
26D20
47B99
Secondary
26D15
46E15
46E20
47A99
Find more articles with the same keywords
inequalities
Banach spaces
Hilbert spaces
modular spaces
projection operators
antiprojection operators
isotone operators
isotone additive functionals
Lyapunov functionals
Downloads
Abstract
Abstract
Full article
Full article